RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yakupov, Igor Yurevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:33
Abstract pages:142
Full texts:2
References:30

http://www.mathnet.ru/eng/person97000
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. E. A. Sevast'yanov, I. Yu. Yakupov, “Estimates of the Averaged Sums of Fractional Parts”, Mat. Zametki, 99:2 (2016),  298–308  mathnet  mathscinet  elib; Math. Notes, 99:2 (2016), 320–329  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019